# SDR QXEA0101986

- Difficulty date: November 14, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- Aircraft time: 33,478 hours, 40,605 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Flange
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CENTER CARGO DOOR LOWER FORWARD CORNER FLANGE ABOVE SEAL MATING SURFACE CRACKED.  REPAIRED IAW FOKKER SRM 52-02-04.
